Følg
Xiaojun Chang
Xiaojun Chang
Verifisert e-postadresse på nenu.edu.cn
Tittel
Sitert av
Sitert av
År
Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity
X Chang, ZQ Wang
Nonlinearity 26 (2), 479-494, 2013
3292013
Nodal and multiple solutions of nonlinear problems involving the fractional Laplacian
X Chang, ZQ Wang
Journal of Differential Equations 256 (8), 2965-2992, 2014
1372014
Ground state solutions of asymptotically linear fractional Schrödinger equations
X Chang
Journal of Mathematical Physics 54 (6), 2013
1032013
Rotating periodic solutions of second order dissipative dynamical systems
X Chang, Y Li
Discrete Contin. Dyn. Syst 36 (2), 643-652, 2016
592016
Normalized solutions of 𝐿²-supercritical NLS equations on compact metric graphs
X Chang, L Jeanjean, N Soave
Annales de l'Institut Henri Poincaré C 41 (4), 933-959, 2023
282023
Normalized ground state solutions of nonlinear Schrödinger equations involving exponential critical growth
X Chang, M Liu, D Yan
The Journal of Geometric Analysis 33 (3), 83, 2023
262023
Rotating periodic solutions for second‐order dynamical systems with singularities of repulsive type
X Chang, Y Li
Mathematical Methods in the Applied Sciences 40 (8), 3092-3099, 2017
252017
Ground States of some Fractional Schrödinger Equations on ℝN
X Chang
Proceedings of the Edinburgh Mathematical Society 58 (2), 305-321, 2015
232015
Bounded Palais-Smale sequences with Morse type information for some constrained functionals
J Borthwick, X Chang, L Jeanjean, N Soave
Transactions of the American Mathematical Society 377 (06), 4481-4517, 2024
202024
Normalized solutions of L 2-supercritical NLS equations on noncompact metric graphs with localized nonlinearities
J Borthwick, X Chang, L Jeanjean, N Soave
Nonlinearity 36 (7), 3776, 2023
202023
Ground states for logarithmic Schrödinger equations on locally finite graphs
X Chang, R Wang, D Yan
The Journal of Geometric Analysis 33 (7), 211, 2023
192023
Sign-Changing Solutions of Fractional 𝑝-Laplacian Problems
X Chang, Z Nie, ZQ Wang
Advanced Nonlinear Studies 19 (1), 29-53, 2019
192019
Normalized ground states of nonlinear biharmonic Schrödinger equations with Sobolev critical growth and combined nonlinearities
Z Ma, X Chang
Applied Mathematics Letters 135, 108388, 2023
172023
Convergence of least energy sign-changing solutions for logarithmic Schrödinger equations on locally finite graphs
X Chang, VD Rădulescu, R Wang, D Yan
Communications in Nonlinear Science and Numerical Simulation 125, 107418, 2023
92023
Multiple solutions to p-Laplacian problems with concave nonlinearities
L Shi, X Chang
J. Math. Anal. Appl 363, 155-160, 2010
92010
Existence and multiplicity of nontrivial solutions for semilinear elliptic Dirichlet problems across resonance
X Chang, Y Li
92010
Existence of periodic solutions for a class of p-Laplacian equations
X Chang, Y Qiao
Boundary Value Problems 2013, 1-11, 2013
62013
MULTIPLICITY OF SOLUTIONS FOR SEMILINEAR ELLIPTIC PROBLEMS WITH COMBINED NONLINEARITIES.
XJUN CHANG
Communications in Contemporary Mathematics 13 (3), 2011
62011
Ground states of a class of gradient systems of Choquard type with general nonlinearity
W Sun, X Chang
Applied Mathematics Letters 122, 107503, 2021
52021
Localized solutions of nonlinear Schrödinger systems with critical frequency for infinite attractive case
X Chang, Y Sato
Nonlinear Differential Equations and Applications NoDEA 26, 1-31, 2019
52019
Systemet kan ikke utføre handlingen. Prøv på nytt senere.
Artikler 1–20